Using a Bloch function approach, we predict the existence of parametric gap solitary waves in a grating structure with quadratic nonlinearity. These waves consist of mutually trapped envelopes at the fundamental frequency and at the second harmonic, which are not sustained by any equivalent cubic nonlinearity. (C) 1997 Optical Society of America.

Bloch function approach for parametric gap solitons / Conti, Claudio; Stefano, Trillo; Gaetano, Assanto. - In: OPTICS LETTERS. - ISSN 0146-9592. - STAMPA. - 22:7(1997), pp. 445-447. [10.1364/ol.22.000445]

Bloch function approach for parametric gap solitons

CONTI, CLAUDIO;
1997

Abstract

Using a Bloch function approach, we predict the existence of parametric gap solitary waves in a grating structure with quadratic nonlinearity. These waves consist of mutually trapped envelopes at the fundamental frequency and at the second harmonic, which are not sustained by any equivalent cubic nonlinearity. (C) 1997 Optical Society of America.
01 Pubblicazione su rivista::01a Articolo in rivista
Bloch function approach for parametric gap solitons / Conti, Claudio; Stefano, Trillo; Gaetano, Assanto. - In: OPTICS LETTERS. - ISSN 0146-9592. - STAMPA. - 22:7(1997), pp. 445-447. [10.1364/ol.22.000445]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/139529
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 25
social impact